New Here — Tinnitus Caused by Antidepressant

Discussion in 'Introduce Yourself' started by Eduardo1973, Nov 29, 2016.

tinnitus forum
    1. Eduardo1973

      Eduardo1973 Member

      Tinnitus Since:
      05/2007
      Cause of Tinnitus:
      efexxor ( antidepressive)
      Hello My Name is Eduardo and my Tinnitus started in 2007 after 15 days of changing my antidepressant to
      Effexor (Venlafaxine) , I quit it in that moment, but it reminded all this years, with periods of very low and very high, the stress plays it part on the intensity ... I quit antidepressant on 2009.. an 3 months ago i was very anxious and the doctor gave me Escitalopam, which increases de Tinnitus very high, so i quit it.. and I am on 5th ( natural serotonin precursor) with control my anxiety but the hight tinnitus remains...

      I have tried acupuncture, neural therapy,and natural supplements ( Ginkgo blob etc)

      Any one have information about the cause of the tinnitus from antidepressant, and the treatment ??

      Thanks !!
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Welcome to tinnitus talk.
      Some AD.meds can cause tinnitus and also stopping them.
      Nortryptaline is more ear friendly or Amitryptaline and for some people reduce their tinnitus sound...lots of love glynis
       
      • Informative Informative x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.